M. S. S. Ali, "Descent methods for convex optimization problems in Banach spaces", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 484251, 11 pages, 2005. https://doi.org/10.1155/IJMMS.2005.2347
Descent methods for convex optimization problems in Banach spaces
We consider optimization problems in Banach spaces, whose cost functions are convex and smooth, but do not possess strengthened convexity properties. We propose a general class of iterative methods, which are based on combining descent and regularization approaches and provide strong convergence of iteration sequences to a solution of the initial problem.
Copyright © 2005 M. S. S. Ali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.